Sufficient and necessary condition for the convergence of stochastic approximation algorithms

Liu, Steve Wenbin and Chen, Neiping and Feng, Jianfeng (2006) Sufficient and necessary condition for the convergence of stochastic approximation algorithms. Statistics and Probability Letters, 76 (2). pp. 203-210. ISSN 0167-7152. (The full text of this publication is not available from this repository)

The full text of this publication is not available from this repository. (Contact us about this Publication)
Item Type: Article
Subjects: Q Science > QA Mathematics (inc Computing science)
Divisions: Faculties > Social Sciences > Kent Business School
Depositing User: Steve Wenbin Liu
Date Deposited: 29 Jun 2011 12:45
Last Modified: 23 Jun 2014 11:03
Resource URI: http://kar.kent.ac.uk/id/eprint/22901 (The current URI for this page, for reference purposes)
  • Depositors only (login required):